# SDR UPS00434172

- Difficulty date: October 10, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,712 hours, 19,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION FOUND UNDER WINDOW FORGING AT BS 220 - 240 LT.  WINDOW FORGING REMOVED.  CORROSION REMOVED FROM FORGING AND SKIN DOUBLER IAW SRM 56-20-01 AND 56-10-01.  FORGING RE-INSTALLED.
